Holomorphic mappings between spaces of different dimensions. II.
Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 187-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__215_1_174606,
author = {Peichu Hu},
title = {Holomorphic mappings between spaces of different dimensions. {II.}},
journal = {Mathematische Zeitschrift},
pages = {187--194},
year = {1994},
volume = {215},
number = {1},
zbl = {0791.58015},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174606/}
}
Peichu Hu. Holomorphic mappings between spaces of different dimensions. II.. Mathematische Zeitschrift, Tome 215 (1994) no. 1, pp. 187-194. http://geodesic.mathdoc.fr/item/MZ_1994__215_1_174606/